서지주요정보
Variational methods for singularly perturbed problems = 특이 섭동 문제들에 대한 변분법적 증명
서명 / 저자 Variational methods for singularly perturbed problems = 특이 섭동 문제들에 대한 변분법적 증명 / Sangdon Jin.
저자명 Jin, Sangdon ; 진상돈
발행사항 [대전 : 한국과학기술원, 2020].
Online Access 원문보기 원문인쇄

소장정보

등록번호

8035432

소장위치/청구기호

학술문화관(도서관)2층 패컬티라운지(학위논문)

DMAS 20004

휴대폰 전송

도서상태

이용가능

대출가능

반납예정일

초록정보

The present thesis studies existing issues for two singulary perturbed problems. First, we focus on the existence of multi-bump solutions of the singularly perturbed problem. $-\epsilon^2 \Delta v$ + V(x)v = f(v) in $R^N$. Extending previous results [11, 31, 69], we prove the existence of multi-bump solutions for an optimal class of nonlinearities f satisfying the Berestycki-Lions conditions and also for more general classes of potential wells than those previously studied. We devise two topological arguments to deal with general classes of potential wells. Our results prove the existence of multi-bump solutions in which the centers of bumps converge toward potential wells as $\epsilon \rightarrow 0$. Examples include a solid formed as the union of finitely many convex polyhedra or an embedded topological submanifold of $R^N$. Second, we study the existence of a least energy solution of the Henon equation with the homogeneous Neumann boundary condition $−\Delta u$ + u = $|x|^\alpha u^p$ , u > 0 in $\Omega$, $\partial u / \partial v = 0 on \partial\Omega$, where $n \geq 3, p = (n+2)/(n-2), \Omega \subset B(0, 1) \subset R^n, n \geq 3 and \partial^*\Omega \equiv \partial\Omega \cap \partial B(0, 1) \neq \varnothing$. It is well known that for $\alpha$ = 0, there exists a least energy solution of the problem. We are concerned with the existence of a least energy solution for $\alpha$ > 0 and its asymptotic behavior as the parameter $\alpha$ approaches from below to a threshold $\alpha_0 \in (0, \infty]$ for existence of a least energy solution.

이 학위 논문에서 두 개의 특이섭동 문제들에 대하여 해의 존재성에 대한 연구하였다. 하나는 비선형 슈레딩거 방정식에서 여러개의 첨단을 가지는 semi-classical states 의 존재성을 연구하였다. 이전의 결과들을 확장하여, 본 연구에서 얻은 결과들은 이전의 결과들보다 더 일반적인 potential의 극소점을 가지는 집합들에서 여러개의 첨단을 가지는 semi-classical states 의 존재성을 증명하였다. 더 일반적인 potential 의 극소점을 가지는 집합들을 다루기 위하여 두개의 중요한 위상적인 증명을 개발하였다. 다른 하나는 Henon 방정식에서 최소 에너지를 가지는 해의 존재성에 대하여 연구하였다. 특히, 본 연구에서 하나의 변수가 어떤 특정한 임계점으로 다가갈때 최소 에너지를 가지는 해의 점근적 모양에 대하여 다루었다.

서지기타정보

서지기타정보
청구기호 {DMAS 20004
형태사항 ii, 84 p. : 삽도 ; 30 cm
언어 영어
일반주기 저자명의 한글표기 : 진상돈
지도교수의 영문표기 : Jaeyoung Byeon
지도교수의 한글표기 : 변재형
수록잡지명 : "THE HENON EQUATION WITH A CRITICAL EXPONENT UNDER THE NEUMANN BOUNDARY CONDITION". DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 38. no. 9, pp. 4353–4390(2018)
Including appendix.
학위논문 학위논문(박사) - 한국과학기술원 : 수리과학과,
서지주기 References : p. 77-82
주제 Nonlinear Schrödinger equations
Singular perturbation
semi-classical standing waves
Variational methods
Least energy solutions
Henon equation
limiting profile
Neumann boundary condition
weighted equations
비선 슈레딩거 방정식
특이 섭동, 변분법적 방법
최소에너지해
극한 문제
Neumann(노 이만) 경계 조건
QR CODE qr code